# SDR AALA20091117MIA05

- Difficulty date: November 17, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 26,006 hours, 11,004 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 272A445161
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SYSTEM A HYDRAULIC LOSS DURING DESCENT.  LANDED WITHOUT INCIDENT.  FOUND A SYSTEM TUBE IN WHEEL WELL CRACKED AND FOUND B-SYSTEM TUBE CHAFED AND LEAKING.  REPLACED BOTH LINES.
